# SDR UHLA2011120200408

- Difficulty date: December 2, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 19,651 hours, 12,151 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Relay
- Condition: Failed
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"CTR EBAY FANS FAIL" IN FLIGHT.  RAN QRH, DECLARED EMERGENCY, LANDING UNEVENTFUL.  CLEANED TRUS, RESET POWER, MESSAGE RETURNED.  FERRIED TO IND.  REMOVED AND REPLACED K5 RELAY IN LICC FOR MID EBAY FAN 1 IAW SWPM 20-32-02.  OPS CHECK GOOD IAW AMM 21-26-00.  PER MOC REQUEST ALSO REPLACED K9 AND K10 RELAYS IN EICC AND EMERGENCY FAN IN MID EBAY.  MESSAGE RETURNED THE NEXT DAY ON POWER UP AND THE MID EBAY FLOW SENSOR WAS REPLACED.
